# SDR BAQA085879

- Difficulty date: April 1, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7243
- Aircraft time: 6,256 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 10513221
- Part serial: 3194
- Condition: Damaged
- Location: Drive Link
- Part time: 1,661 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESS BEARING PLAY. REPLACED WITH SERVICEABLE UNIT.
